# SDR E07A20100917001

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N557TC
- Make and model: Emb EMB-500
- Aircraft serial: 50000067
- Aircraft time: 269 hours, 202 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 90005154
- Condition: Sticking
- Location: Brake System
- Part time: 269 hours, 202 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT ARRIVED AT DESTINATION.  PASSENGERS WERE DROPPED OFF AND ACFT WAST TAXING FOR TAKEOFF.  CREW NOTED LIMITED BRAKING.  ACFT RETURNED TO MX BASE.  BRAKES WERE BLED IAW MM 32-40-00-870-801-A.  ACFT WAS RETURNED TO SERVICE.
